# SDR AUS20040050

- Difficulty date: January 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Cracked
- Location: Turbine Section
- Component: Turbine Section, Allsn, 250C20R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST STAGE TURBINE NOZZLE SHIELD CRACKED AROUND 90 PERCENT OF RADIUS. ONE PIECE OF SHIELD ABOUT THE SIZE OF A 50 CENT PIECE DISLODGED AND WAS FOUND SITTING IN THE BOTTOM OF THE COMBUSTION LINER.
